# SDR SWIA201023661

- Difficulty date: February 4, 2010
- Submitted: February 15, 2010
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 17,064 hours, 14,699 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LINTEL FITTING AT FS 621 BULKHEAD CRACKED.  (C CHECK)  REPAIRED PER REO.
